Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Delayed periods. Prescribed duphaston to induce periods. Negative pregnancy test. Treatment?

Hi my dew date for periods was on 21st dec but till 5 th jan when I haven t had my periods so I went to a doctor she has done a urine pregnancy test but the result was negative so she has prescribed me duphaston for 5 days but its now almost 4 days after I stopped taking pills so what could be the reason why I am not getting my periods
Asked On : Thu, 17 Jan 2013
Answers:  2 Views:  422
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you were getting regular cycles in the past and not on any type of contraception, then it is most likely that you could have conceived. Urine tests for pregnancy do not often give the correct result when positive in the early stages as they are not so sensitive. You should get a blood test for confirmation of pregnancy as well a sonogram. Duphaston cannot cause withdrawal bleeding in pregnancy. If there is no pregnancy, withdrawal can occur up to 1 week after completing the treatment. You should consult a gynecologist for further management. Take care.
Answered: Thu, 17 Jan 2013
I find this answer helpful
General & Family Physician Dr. R.V.Sirisha Rani's  Response
after taking pills for withdrawl bleeding you have to wait for 7-10 days.I think you will get your periods in another 3 days.If that is not the case then you have to consult your gynaecologist.but till that time dont worry as anxiety itself will further delay your periods.
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor